Volume 33, Number 1
Previous Issue Next Issue

Hans-Görg Roos, L. Teofanov & Zorica Uzelac

10.4208/jcm.1405-m4362

J. Comp. Math., 33 (2015), pp. 1-16.

Preview Full PDF 512 1912 Abstract

V. Thomée & A.S. Vasudeva Murthy

10.4208/jcm.1406-m4443

J. Comp. Math., 33 (2015), pp. 17-32.

Preview Full PDF 479 1763 Abstract

Xin He, Maya Neytcheva & Cornelis Vuik

10.4208/jcm.1407-m4486

J. Comp. Math., 33 (2015), pp. 33-58.

Preview Full PDF 478 1670 Abstract

Xi Yang & Zhongqing Wang

10.4208/jcm.1405-m4368

J. Comp. Math., 33 (2015), pp. 59-85.

Preview Full PDF 457 1762 Abstract

Dongyang Shi, Caixia Wang & Qili Tang

10.4208/jcm.1406-m4309

J. Comp. Math., 33 (2015), pp. 86-99.

Preview Full PDF 480 1833 Abstract

Lili Zhang

10.4208/jcm.1403-m4195

J. Comp. Math., 33 (2015), pp. 100-112.

Preview Full PDF 485 1830 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard